EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems in Generalized b-Metric Spaces

Hassen Aydi () and Stefan Czerwik
Additional contact information
Hassen Aydi: Imam Abdulrahman Bin Faisal University
Stefan Czerwik: Silesian University of Technology

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 1-9 from Springer

Abstract: Abstract In the paper we present fixed point theorems in generalized b-metric spaces both for linear and nonlinear contractions, generalizing several existing results.

Keywords: Fixed point; Generalized type contraction; Metric-like space (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_1

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_1